# SDR SIMA20220505001

- Difficulty date: May 5, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145081
- Aircraft time: 49,318 hours, 45,259 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: P2070023001
- Condition: Broken
- Location: Fa
- Component: Bracket Assy, F
- Component part number: P2070023001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FA FLASHLIGHT CRADLE BROKEN-C/A-RAR FWD FA FLISHLIGHT CRADLE IAW CMM 25-60-14. OPS CHECK GOOD. NO DEFECTS NOTED. END.
